# SDR SWAA990216

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT ROW 10 LT OVERHEAD BIN.  TIGHTENED LOOSE TERMINAL ON LIGHT ASSY, OPS CK GOOD PER M/M.
